Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could stomach ache under the ribs, loss of appetite, dark brown discharge be due to being on microgynon?

I have been taking microgynon 30 for almost a month, and the last 2/3 days I have been experiencing uncomfortable stomach ache under my ribs on both sides. I have back ache and am losing my appetite. I m not sure whether the pill is causing this. I also have a slight dark brown discharge from my vagina which smells a bit like menstrual waste.
Thu, 12 Dec 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Your symptoms seem to be related to side effects of the Microgynon. Some of the common side effects of Microgynon are:
Abdominal pain
Headache
Breast pain or tenderness
Slight bleeding or spotting between periods in the first few months
Lighter periods or sometimes stopping of periods
These symptoms are normal while using Microgynon, so you should not be worried.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been having a stomach ache for three days and some sort of discharge from my belly button. Its brown and smells like rotten meat. I cleaned...

Recent questions on  Acetylcholinesterase

doctor1 MD

helo doc, my mum has been prescribd zobone 5 by doc..she has to take this inj..once a year for 4 years...is this drug safe she has olso undergone...

doctor1 MD

I have been taking microgynon 30 for almost a month, and the last 2/3 days I have been experiencing uncomfortable stomach ache under my ribs on...

doctor1 MD

Iam having migraine for past 5 years. Some times it is un bareable.Once if i get severe head ache and it continues for 4 to 5 days. Every day Iam...

doctor1 MD

Hi, in the past few days I have been getting ball ache, I'm really conscious about myself so I really don't want to go to the doctors about it. The...

doctor1 MD

hello Doctor, is there any treatment or any new developments to arrest or improve the condition of an FTD(Fronto Temporal Dementia ) patient? Are...

doctor1 MD

My father is suffering from Dementia, will stem cell theraphy helps for cure. Also , suggest some specialist for consulting.

doctor1 MD

is there any treatment, cure for alzheimer anywhere globally???